Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Estimation of the relaxation factor for small mesh size

Author: P. R. Garabedian
Journal: Math. Comp. 10 (1956), 183-185
MSC: Primary 65.3X
MathSciNet review: 0088802
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Frankel, ``Convergence rates of iterative treatments of partial differential equations,'' MTAC, v. 4, 1950, p. 65-75. MR 0046149 (13:692e)
  • [2] G. Pólya & G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Princeton Univ. Press, 1951. MR 0043486 (13:270d)
  • [3] David Young, ``Iterative methods for solving partial difference equations of elliptic type,'' Amer. Math. Soc., Trans., v. 75, 1954, p. 92-111. MR 0059635 (15:562b)
  • [4] David M. Young, ``ORDVAC solutions of the Dirichlet problem,'' J. Assoc. Computing Machinery, v. 2, 1955, p. 137-161. MR 0073294 (17:413c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society